# SDR FDEA200812165183

- Difficulty date: December 16, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727233
- Aircraft serial: 22042
- Aircraft time: 42,389 hours, 31,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517510119
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIR STAIRS, LT LOWER TORQUE BOX INBD VERTICAL WEB IS CRACKED AT LIGHTNING HOLE BETWEEN STA 1263-1283.  TRIMMED OUT DAMAGED AREA IAW SRM 51-40-2, FIG 1. FABRICATE REPAIR IAW SRM 51-40 -2 FIG 1, AND 53-10-2 FIG 6. TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED REPAIR PART IAW SRM 51-30-2.
